# SDR DALA2021091405477

- Difficulty date: March 4, 2020
- Submitted: September 14, 2021
- Operation: Air carrier
- Aircraft: N839MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29712
- Aircraft time: 81,684 hours, 14,773 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Spar
- Condition: Cracked
- Location: Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION FOUND CRACK ON THE HORIZONTAL FLANGE OF THE AFT UPPER SPAR CHORD. C/W ERA 585517-14AD. (LP 1516486)
